# SDR FDEA201612214512

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,702 hours, 25,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery Pack
- Part number: AD321430
- Part serial: 93971
- Condition: Inoperative
- Location: Door Warning
- Part time: 325,622 hours, 1,763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 330,  R1 DOOR ALARM AND FLASHIG RED WARNING LIGHT.  NO ECAM WARNINGS AND NO CABIN  PRESSURE CHANGE, RED FLASHING WARNING LIGHT  EXTINGUISHED DURING DESCENT BELOW FL 180.  IAW AMM: 52-73-18-04 REMOVED AND REPLACED NR 2 AUTONOMOUS STANDBY POWER SUPPLY UNIT  BATTERY IAW AMM. R1 DOOR  SLIDE WARNING OPS CHECKS GOOD. OK FOR SERVICE.
